# SDR UIEA2020050400940

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,618 hours, 18,935 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT ON LANDING.( FOLLOWED FAULT TREE FIM 49-11 FT 987 - FOR APU ECU BITE - NO DATA DISPLAYED.  APU OPERATING NORMALLY AT THIS TIME IAW AMM 49-11-00. )
